Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Irregular periods and continuous bleeding for 1 month - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hello
User :   i was wondering what it means if i had my period twice in one month and than for a month straight after that?
Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   i had my period twice in one month and than for a month straight after that ...i am 20 years old
User :   i was wondering what could cause this?
Doctor :   k
Doctor :   it is called dysmennorhea
Doctor :   are you sexually active
User :   yes

Doctor :   before you were having regular periods?
User :   yup
Doctor :   the cause can be due to miscarriage, infections etc
Doctor :   did u get the bleeding in clots or on flow?
User :   dots
User :   and in a flow for a few days
Doctor :   harmonal irregularities
User :   is it something i should be worried about?
Doctor :   these three are more common
Doctor :   do you have pain ?
Doctor :   is it bleeding even now?
User :   its been even for a day
User :   but theres no pain
User :   the first 2 weeks there was menstral cramps
Doctor :   if it is bleeding heavily and continously then u should be worried about
Doctor :   k

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor